# SDR QXEA200301471

- Difficulty date: November 20, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 5,298 hours, 6,086 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Lack Of Lube
- Location: Aft
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT AIRSTAIR IS DIFFICULT TO SLIDE.  CLEANED AND LUBED AFT AIRSTAIR SLIDE ASSEMBLY.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
